Alert archive / Georgia / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Feb 11, 2013, 12:37 PM EST for Early County, Miller County, Georgia. It was in force for 113 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2013, 12:37 PM EST (17:37 UTC)
- Expired
- Feb 11, 2013, 2:30 PM EST
- In force
- 113 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Early County, GA, Miller County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 2:09 PM EST | FLASH FLOOD | 5 Nnw Colquitt, GA | SEVERAL ROADS CLOSED DUE TO FLOODING NORTH OF COLQUITT TO THE EAST OF US HIGHWAY 27 AND STATE HIGHWAY 45. TIME OF EVENT ESTIMATED BY RADAR. |
| Feb 11, 2:30 PM EST | HEAVY RAIN 8.99 | 2 S Columbia, GA | MEASURED AT THE CHATTAHOOCHEE RIVER GAUGE AT GEORGE W ANDREWS LOCK AND DAM. STORM TOTAL SO FAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 92 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
930
WGUS52 KTAE 111737
FFWTAE
GAC099-201-111930-
/O.NEW.KTAE.FF.W.0003.130211T1737Z-130211T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1237 PM EST MON FEB 11 2013
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA...
NORTHWESTERN MILLER COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 230 PM EST
* AT 1227 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED VERY
HEAVY RAIN FROM A THUNDERSTORM ACROSS EARLY COUNTY GEORGIA.
FLOODING HAS BEEN REPORTED SOUTH OF BLAKELY ON HIGHWAY 27. AFTER
HEAVY RAINFALL THIS MORNING...THE ADDITIONAL RAINFALL IS LIKELY TO
INCREASE THE POTENTIAL FOR FLASH FLOODING INTO THE AFTERNOON HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SAWHATCHEE...ROCK HILL...DAMASCUS...HILTON...HENTOWN...
DOUGLASVILLE...COLQUITT...CUBA AND CENTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. WHEN ENCOUNTERING FLOODED
ROADS. MAKE THE SMART CHOICE. TURN AROUND DON'T DROWN.
&&
LAT...LON 3138 8464 3114 8464 3115 8508 3117 8510
3120 8511 3123 8510 3128 8512 3129 8509
3132 8508 3133 8506
$$
38-GODSEY1 follow-up statement
648
WGUS72 KTAE 111826
FFSTAE
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
126 PM EST MON FEB 11 2013
GAC099-201-111930-
/O.CON.KTAE.FF.W.0003.000000T0000Z-130211T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLER GA-EARLY GA-
126 PM EST MON FEB 11 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EST FOR
CENTRAL EARLY AND NORTHWESTERN MILLER COUNTIES...
AT 118 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
ANOTHER AREA OF STRONG AND SLOW MOVING THUNDERSTORMS APPROACHING
SOUTHERN EARLY COUNTY AND WESTERN MILLER COUNTY.
AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS EXPECTED WITH THIS CLUSTER
OF STORMS...LIKELY INCREASING THE POTENTIAL FOR ADDITIONAL FLASH
FLOODING ACROSS THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAWHATCHEE...
ROCK HILL...DAMASCUS...COLQUITT...CUBA AND CENTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. WHEN ENCOUNTERING FLOODED
ROADS. MAKE THE SMART CHOICE. TURN AROUND DON'T DROWN.
&&
LAT...LON 3138 8464 3114 8464 3115 8508 3117 8510
3120 8511 3123 8510 3128 8512 3129 8509
3132 8508 3133 8506
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Feb 11, 9:30 AM EST, 3 hours 7 minutes earlier.
Area forecast discussion, Feb 11, 9:30 AM EST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST Mon Feb 11 2013
.MESOSCALE UPDATE [through this Afternoon]...
Numerous showers and thunderstorms continue to develop along a
composite outflow boundary from near the Alabama-Florida border ENE
towards Albany, GA (KABY). The outflow boundary roughly establishes
the southward extent of a shallow cold pool that developed due to
abundant overnight convection. The cold pool appears to be about
2000 feet deep examining the BMX 12z sounding. 13z SPC mesoanalysis
(objective RUC analysis) indicates an elongated area of deep
moisture convergence along the outflow boundary, with a maximum in
west-southwesterly low-level moisture transport centered right over
SE Alabama. These moisture transport vectors, and thus the LLJ are
close to being boundary-parallel, which from a pattern recognition
standpoint is a classic setup for flash flooding. Given recent
reports with rainfall totals as high as 8 inches in some of our SE
Alabama zones, and the likelihood of additional heavy rainfall
through the day, we are becoming increasingly concerned about a
significant flash flooding event in those areas.
One additional concern is whether or not training echoes will
develop south with time - more into the I-10 corridor of the Florida
Panhandle. The HRRR supports this idea by afternoon, and therefore
the next decision to be made with respect to the Flash Flood Watch
will be whether or not to expand it south.
Once a decision is made (prior to 1530z) regarding additional
expansion of the FFA, we will likely ratchet up the wording in both
the existing portion of the FFA (where flooding is already
occurring) as well as the HWO.
There will still be the potential for isolated severe thunderstorms,
as mesoanalysis shows around 1000 j/kg of MLCAPE with around 50
knots of effective shear. However, the best severe weather potential
would probably be in the warm sector away from the training storms
that are anchored near the outflow boundary.
&&
.NEAR TERM [Tonight]...
With front sagging towards N FL tonight and likely stalling, it
will be a wet night however there should be a lull in development of
storms as we will be in relatively more stable air. may be some fog
development ahead of boundary.
&&
.SHORT TERM [Tuesday Through Wednesday]...
The large scale long wave pattern commence with a trough over NE
states and adjacent Canada with axis down ern seaboard and another
trough over Central and srn plains with low developing over TX.
Upper high anchored over Srn Gulf of Mex. At surface, low Canadian
Maritimes with cold front SSW down extreme wrn Atlc remaining
quasi-stnry across fl portion of CWA and into nrn gulf of Mex as
it gets caught in the upper level SW flow ahead of upstream
trough. With several impulses moving rapidly thru SE region in
strong divergent WSW mid/upper flow downstream of upper
trough/low, the primary concern will be locally heavy rainfall
through the period.
During Tuesday, the Ern low will move across New England while
Plains low likely opens up into a wave late TUES night. At
surface, low forms in Srn Plains and then moves ENE along Nrn Gulf
to LA Tues eve then inland to Srn AL at night with cold front
lifting NWD back i-10 corridor then to GA/AL border. Initially this
translates to increasing overrunning/isentropic lift spreading ewd.
As low lifts further newd, front dragged back SEWD across our area.
As far as severe wx, best shot will be Tues night. The proximity of
the surface low and proximity of front and upper features will favor
a strongly sheared environment. Key factor is where front actually
sets up. As SPC noted limiting factor may be development of multiple
thunderstorm clusters which would retard nwd movement of MT airmass
so best chances for strong to severe convection will be near
Panhandle coast where dew points in the mid-upper 60s are forecast.
North of front, more elevated tstms would favor hail while south of
front with strong deep layer shear, more surface based storms with
super cells/damaging wind and even an isold tornado cant be
discounted. GFS and Nam both show 0-6 KM shear of near 70 kt over
SE AL and 60kt over Panhandle at 12z Wed. SPC has placed area in
5% severe prob for Tues night and suspect this will be raised before
Tues night.
On Wed morning, low across Central GA with cold front bisecting CWA.
Several shortwaves move across region to push front SEWD. pops
remain especially on high side to begin the day. Chance of
strong to isold severe storms remain especially in warm sector where
deep shear will battle limited buoyancy for control. By end of
period, low races newd, cold front dragged SEWD of CWA with drier
air beginning to enter NW third of CWA. Total STP rainfall amounts
through Wed could easily average 3 to 4 inches with isolated 5
inches totals especially Nrn tier counties so flooding concerns will
be closely monitored.
&&
.LONG TERM [Wednesday Night through Sunday]...
The long term forecast is now a little more uncertain due to the
slower progression of the upper level system seen in the 12z model
cycle. The 00z Euro was weighted heavier in today's long term
forecast, so should the slower progression of the 12z GFS pan out,
unsettled weather could continue into Thursday before the Eastern
CONUS pattern amplifies enough to kick out the frontal boundary
that had been in place across the region. Model guidance, however,
is in reasonably good agreement, that with the amplification of
the pattern late in the period (Fri-Sun), that cooler than normal
weather will be returning to the region. The GFS is much more
amplified and colder indicating lows potentially in the low to mid
20s by Sunday morning. Both the 10/00z and 10/12z Euro are less
intense with the incoming cooler airmass, so weighted the forecast
in this direction, which still produces well below normal
temperatures by Sunday.
&&
.AVIATION...
[Through 12Z Tuesday] This forecast will be an unsettled one with
periods of showers and thunderstorms. These will be most frequent
across DHN and ABY, but gradually develop southeast to impact the
remaining terminals as a cold front approaches from the northwest.
MVFR conditions will prevail for the most part, with periods of
IFR early this morning and again overnight. South to southwest
winds will be gusty today at all of the terminals with gusts to
around 20 kt. Gusts is TS will be higher. Finally, incoming data
from the KTAE 12Z upper air sounding indicated 40-kt winds at
around 1500 ft and this was supported by the KTLH and KEVX WAD
wind profile data. We included a LLWS group at TLH and ECP
accordingly.
&&
.MARINE...
Based on latest buoys, Small craft advisory will be allowed to drop
across the western waters with this package Winds will remain below
headline criteria despite occasional storms until Wednesday when an
area of low pressure will move across the Gulf. Winds will increase
to near advisory levels at this time. Winds will shift to offshore
on Thursday and then diminish into the weekend.
&&
.FIRE WEATHER...
A cold front will settle south across the forecast area from
northwest to southeast today into tonight. This front will then
return inland as a warm front on Tuesday as a low pressure system
tracks from the north central Gulf of Mexico northeast across the
southeastern states. This low will finally drag a stronger cold
front across the region on Wednesday. Drier air will arrive behind
this front for later in the work week. However, temperatures will
also be much cooler which will keep relative humidities above
critical values.
&&
.HYDROLOGY...
Overnight, some of the flashier rivers across SE AL has shown
notable rises and need to be monitored in case a river flood product
is necessary later today. Expect 2 to 4 inches of rain across the
region starting through Wednesday with the heaviest totals
across Southern Alabama and Georgia. Isolated higher totals up to 5
inches are possible. Widespread flooding is not anticipated.
However, rises on rivers are anticipated with this rainfall,
particularly further to the north where the combination of local
runoff and routed upstream flows lead to a few locations reaching
minor flood stage later this week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 77 57 66 58 69 / 70 60 60 80 80
Panama City 74 58 65 57 67 / 80 60 60 90 80
Dothan 73 53 62 55 61 /100 80 80 90 80
Albany 73 52 60 54 67 /100 80 80 90 80
Valdosta 78 54 63 55 69 / 70 60 50 80 70
Cross City 78 57 73 56 72 / 20 40 30 70 70
Apalachicola 72 60 66 60 67 / 60 50 50 80 80
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...FLASH FLOOD WATCH through Tuesday morning for Baker-Calhoun-
Clay-Dougherty-Early-Lee-Miller-Quitman-Randolph-Terrell.
AL...FLASH FLOOD WATCH through late tonight for Coffee-Dale-Geneva-
Henry-Houston.
GM...None.
&&
MESOSCALE UPDATE...Lamers
NEAR TERM...Wool
SHORT TERM...Block
LONG TERM...Godsey
AVIATION...Wool
MARINE...Block
FIRE WEATHER...Wool
HYDROLOGY...BlockHazardous weather outlook, Feb 11, 9:55 AM EST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 955 AM EST MON FEB 11 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121130- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 955 AM EST MON FEB 11 2013 /855 AM CST MON FEB 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HEAVY RAINFALL IS EXPECTED TO CONTINUE NEAR A STALLED BOUNDARY TODAY AND THIS EVENING...ESPECIALLY FROM NEAR THE FLORIDA-ALABAMA BORDER ...TO AROUND OR JUST SOUTH OF ALBANY GEORGIA. GIVEN HEAVY RAINFALL THAT HAS ALREADY OCCURRED OVERNIGHT...FLASH FLOODING WILL BE POSSIBLE IN THESE AREAS...AND THERE IS INCREASING CONCERN FOR A SIGNIFICANT FLASH FLOODING EVENT IN PARTS OF SOUTHEAST ALABAMA. PEOPLE IN THAT AREA ARE URGED TO MONITOR THE WEATHER SITUATION FOR THE REMAINDER OF THE DAY. ISOLATED SEVERE WEATHER WILL REMAIN POSSIBLE TODAY...ESPECIALLY SOUTH OF THE STALLED BOUNDARY OVER THE WESTERN FLORIDA PANHANDLE. DAMAGING WINDS AND AN ISOLATED TORNADO WOULD BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO POSSIBLY SEVERE STORMS AS WELL AS PERIODS OF HEAVY RAINFALL ARE POSSIBLE TUESDAY INTO WEDNESDAY. STORM TOTAL RAINFALL OF 3 TO 5 INCHES IS FORECAST ACROSS NORTHERN PORTIONS OF THE FORECAST AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE TOTALS COULD LEAD TO LOCALIZED FLOODING AND EVEN POTENTIAL RIVERINE FLOODING LATER IN THE WEEK. FINALLY...ANOTHER PERIOD OF ADVISORY LEVEL WINDS AND SEAS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AS THE LOW PASSES NORTH OF THE MARINE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WATCHES OR WARNINGS ARE ISSUED FOR THEIR AREA. RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED. 08/RB
In the hours before
Local storm report, Feb 11, 8:09 AM EST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
809 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN GENEVA 31.04N 85.88W
02/11/2013 M5.00 INCH GENEVA AL TRAINED SPOTTER
SINCE 9 PM LAST NIGHT...APPROX A 10 HR TOTAL.
0800 AM HEAVY RAIN WICKSBURG 31.21N 85.62W
02/11/2013 E6.00 INCH HOUSTON AL PUBLIC
STILL RAINING. TOTAL SO FAR.
0800 AM HEAVY RAIN PAXTON 30.98N 86.30W
02/11/2013 E2.75 INCH WALTON FL PUBLIC
TOTAL SO FAR.
&&
08-LAMERSLocal storm report, Feb 11, 8:17 AM EST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CEDAR SPRINGS 31.18N 85.04W
02/11/2013 M3.76 INCH EARLY GA MESONET
RAINFALL TOTAL SO FAR.
0700 AM HEAVY RAIN SELLERSVILLE 31.13N 86.00W
02/11/2013 M5.72 INCH GENEVA AL MESONET
RAINFALL TOTAL SO FAR.
0700 AM HEAVY RAIN 2 NW WICKSBURG 31.23N 85.65W
02/11/2013 M5.21 INCH HOUSTON AL MESONET
RAINFALL TOTAL SO FAR.
0800 AM HEAVY RAIN CAIRNS AAF 31.28N 85.71W
02/11/2013 M4.27 INCH DALE AL AWOS
TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.
0800 AM HEAVY RAIN LOWE ARMY HELIPORT 31.36N 85.75W
02/11/2013 M2.99 INCH DALE AL AWOS
TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.
&&
08-LAMERSLocal storm report, Feb 11, 9:18 AM EST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM HEAVY RAIN GENEVA 31.04N 85.88W
02/11/2013 M8.25 INCH GENEVA AL TRAINED SPOTTER
UPDATE TO A PREVIOUS REPORT. SPOTTER MEASURED 3.25 INCHES
OF RAIN IN THE PAST TWO HOURS...BRINGING THE TOTAL SINCE
LAST EVENING TO 8.25 INCHES.
&&
08-LAMERSLocal storm report, Feb 11, 9:35 AM EST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM FLASH FLOOD MALVERN 31.14N 85.52W
02/11/2013 GENEVA AL EMERGENCY MNGR
WATER IN HOMES ON COLLEGE STREET.
0927 AM FLASH FLOOD GENEVA 31.04N 85.88W
02/11/2013 GENEVA AL EMERGENCY MNGR
8 FEET OF WATER IN THE BASEMENT OF WIREGRASS HOSPITAL.
ALSO STANDING WATER 2-4 INCHES IN STREETS AROUND
DOWNTOWN. NUMEROUS ROADS CLOSED AROUND THE COUNTY.
0920 AM FLASH FLOOD DOTHAN 31.22N 85.39W
02/11/2013 HOUSTON AL PUBLIC
WATER INTO GARAGE OF RESIDENCE IN LAVOR HILLS SUBDIVISION
IN DOTHAN. FLOODING OF LOW LYING AREAS AND SOME ROADS
ONGOING.
&&
JSELocal storm report, Feb 11, 12:24 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1224 PM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM HEAVY RAIN 1 WNW DOTHAN 31.23N 85.41W
02/11/2013 M8.42 INCH HOUSTON AL PUBLIC
8.42 INCHES OF RAINFALL COLLECTED JUST OUTSIDE DOTHAN,
AL. SINCE 9PM SUNDAY NIGHT.
1222 PM HEAVY RAIN 1 WNW DOTHAN 31.23N 85.41W
02/11/2013 M8.42 INCH HOUSTON AL PUBLIC
8.42 INCHES OF RAIN COLLECTED SINCE SUNDAY AT 9PM.
&&
TIFFANY.HERSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 9:37 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 38 min |
| Feb 10, 10:03 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Early | 27 min |
| Feb 10, 10:30 PM EST | Special Weather Statement | TAE | Baker, Calhoun | 30 min |
| Feb 11, 2:02 AM EST | Tornado Warning | TAE | Early, Seminole | 28 min |
| Feb 11, 6:16 AM EST | Flash Flood Watch | TAE | Baker, Ben Hill, Calhoun, Clay, Dougherty, Early and 10 more | 48 hr |
| Feb 11, 10:52 AM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Dougherty, Early, Miller, Seminole | 3 hr |
| Feb 11, 11:52 AM EST | Areal Flood Advisory | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 3 hr |
| Feb 11, 11:56 AM EST | Areal Flood Advisory | TAE | Clay, Lee, Randolph, Terrell | 3 hr |
| Feb 11, 1:00 PM EST | River Flood Warning | TAE | Lee | 69 hr |
| Feb 11, 1:39 PM EST | Areal Flood Advisory | TAE | Baker, Dougherty | 111 min |
| Feb 11, 1:50 PM EST | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 40 min |
| Feb 11, 2:36 PM EST | Areal Flood Advisory | TAE | Decatur, Miller, Seminole | 114 min |
Nearby
Flash Flood Warnings in Georgia, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.